MAUDE Adverse Event Report: Medtronic, Inc. Carelink Programmer; PROGRAMMER, PACEMAKER

Medtronic, Inc. Carelink Programmer; PROGRAMMER, PACEMAKER
Model Number 2090
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Carelink Programmer
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50065913
Report Number2182208-2026-46543
Device Sequence Number21404499
Product Code KRG
UDI-Device Identifier00613994175397
UDI-Public(01)00613994175397(11)021118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090
Device Catalogue Number2090
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown